# SDR TRAX200700496

- Difficulty date: April 8, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 12,508 hours, 10,602 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT ZERO DEGREES ON APPROACH.  EMERGENCY EQUIPMENT ROLLED AS A PRECAUTION.
